k-Snakes in finite-order interpolational classes of functions

Authors

  • Ya. G. Ivashchuk

Abstract

k-snakes are a generalization of the polynomials with the least deviation from zero underk-constraints. We prove the existence and uniqueness of k-snakes in finite-order interpolational classes and their continuous differentiability with respect to a parameter.

Published

25.02.1993

Issue

Section

Research articles

How to Cite

Ivashchuk, Ya. G. “k-Snakes in Finite-Order Interpolational Classes of Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 2, Feb. 1993, pp. 243-50, https://umj.imath.kiev.ua/index.php/umj/article/view/5805.